Texas, 2008

Tornado and Flash Flooding in Texas, April 17, 2008

April 17, 2008 · NWS FWD · 40 events in 16 counties and zones

A potent supercell developed during the afternoon and moved eastward along a cold front. This storm was responsible for hail as large as baseballs as it moved across Jack, Stephens, Palo Pinto, Parker, and Tarrant Counties.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
1
Property damage
$22 million
Crop damage
None recorded
Events
40

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FWD wrote it up.

A potent supercell developed during the afternoon and moved eastward along a cold front. This storm was responsible for hail as large as baseballs as it moved across Jack, Stephens, Palo Pinto, Parker, and Tarrant Counties. A squall line developed along the southward moving cold front later that evening, producing a few reports of thunderstorm winds and large hail.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Apr 17, 1:31 PM CST, 2 hours 13 minutes earlier.

Area forecast discussion, Apr 17, 1:31 PM CST, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
231 PM CDT THU APR 17 2008

.DISCUSSION...
RATHER WEAK THUNDERSTORM SET-UP (FOR APRIL) IS IN PLACE ACROSS
NORTH TEXAS AND EXPECT SHOWERS AND THUNDERSTORMS TO DEVELOP OVER
THE NORTHWESTERN COUNTIES IN THE NEXT HOUR OR SO. THE UPPER LEVEL
TROUGH IS SLOWLY DIGGING SOUTHEAST ACROSS THE NATIONS MID SECTION
WHILE THE FRONT IS CURRENTLY NEAR A LINE FROM LAWTON TO GRAHAM TO
SWEETWATER. DEW POINTS ACROSS THE AREA ARE IN THE MID TO UPPER 50S
WITH A FEW SITES IN THE LOWER 60S. PERSISTENT CLOUD COVER HAS
INHIBITED MUCH SURFACE HEATING TODAY...ALTHOUGH SOME BREAKS ARE
NOTED IN VISIBLE SATELLITE. THESE TWO FACTORS WILL RESULT IN WEAK
SBCAPE VALUES.

THE STRONG CAP EVIDENT ON THE 12Z FWD SOUNDING WILL CONTINUE TO
ERODE AS THE COLD FRONT AND UPPER LEVEL TROUGH MOVE CLOSER AND
LIFT INCREASES. UNIDIRECTIONAL SHEAR SUGGESTS THUNDERSTORMS WILL
ORGANIZE INTO A LINEAR SYSTEM AS THE FRONT MOVES EAST. EXPECT THE
LINE OF CONVECTION TO REACH THE METROPLEX IN THE 5 PM TO 7 PM TIME
FRAME. THE MAIN THREAT WILL BE LARGE HAIL...ALTHOUGH DAMAGING
WINDS WILL BE POSSIBLE WITH SUFFICIENT DRY AIR AVAILABLE IN THE
MID LEVELS. THE STORMS ARE EXPECTED TO BECOME ELEVATED THIS
EVENING ONCE THE FRONT CATCHES UP TO THEM. MOST OF NORTH TEXAS HAS
A VERY GOOD CHANCE FOR RAIN THIS AFTERNOON AND EVENING AS THIS
SYSTEM SWEEPS THROUGH. BY TOMORROW MORNING...PRECIP SHOULD ONLY BE
AFFECTING THE EASTERN COUNTIES AS THE SYSTEM MOVES OUT OF THE
AREA.

THIS WEEKEND LOOKS NICE WITH TEMPERATURES REACHING THE LOWER 80S
BOTH SATURDAY AND SUNDAY. BY THE BEGINNING OF THE WORK WEEK A
LARGE BOWLING BALL LOW WILL ROTATE INTO THE NORTHERN PLAINS AND
ATTEMPT TO PUSH A COLD FRONT SOUTH AS IT DOES SO. MODELS STALL THE
FRONT OUT OVER THE CENTRAL UNITED STATES AS THIS SYSTEM PIVOTS
INTO CANADA. LOW RAIN CHANCES REMAIN IN THE FORECAST NEXT WEEK AS
THIS FRONT WAVERS IN THE VICINITY OF THE RED RIVER.  SH/13

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  50  68  50  81  59 /  80  10   0   0   0
WACO, TX              52  72  49  81  60 /  70  10   0   0   0
PARIS, TX             51  64  47  78  56 /  80  20   0   0   0
DENTON, TX            49  68  47  81  60 /  70   5   0   0   0
MCKINNEY, TX          52  69  47  79  57 /  80  10   0   0   0
DALLAS, TX            50  71  52  81  61 /  80  10   0   0   0
TERRELL, TX           55  67  49  79  57 /  80  20   0   0   0
CORSICANA, TX         55  68  49  79  58 /  80  20   0   0   0
TEMPLE, TX            55  71  48  80  57 /  80  10   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 6 PM CDT THIS AFTERNOON FOR THE FOLLOWING
ZONES:
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175.

&&
Hazardous weather outlook, Apr 17, 2:34 PM CST, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
334 PM CDT THU APR 17 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-180900-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
334 PM CDT THU APR 17 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT...
THERE IS A CHANCE OF THUNDERSTORMS TONIGHT ACROSS NORTH TEXAS. A
FEW OF THESE STORMS COULD BECOME SEVERE...WITH A THREAT OF LARGE HAIL
AND DAMAGING WINDS.

A WIND ADVISORY IS IN EFFECT UNTIL 600 PM THIS EVENING FOR ALL OF
NORTH TEXAS. UNTIL THAT TIME...GUSTY WINDS OF 20 TO 30 MPH...WITH
HIGHER GUSTS...ARE EXPECTED.

DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THUNDERSTORMS WILL CONTINUE INTO FRIDAY...ENDING ABOUT NOON.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS
NEXT MONDAY AFTERNOON THROUGH THURSDAY. A FEW OF THE STORMS MAY
BECOME SEVERE...WITH A THREAT OF LARGE HAIL AND DAMAGING WINDS.

26

In the hours before

Special weather statement, Apr 17, 3:08 PM CST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
408 PM CDT THU APR 17 2008

TXZ100-172145-
YOUNG TX-
408 PM CDT THU APR 17 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN YOUNG COUNTY

AT 408 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES SOUTHEAST OF THROCKMORTON...MOVING
NORTHEAST AT 38 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE OLNEY.

DIME-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR NORTH CENTRAL TEXAS.

LAT...LON 3342 9884 3342 9879 3340 9878 3341 9866
      3333 9857 3306 9895 3307 9896 3331 9896
TIME...MOT...LOC 2108Z 226DEG 33KT 3314 9900

77/TLD
Special weather statement, Apr 17, 3:44 PM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
444 PM CDT THU APR 17 2008

TXZ115-172215-
STEPHENS TX-
444 PM CDT THU APR 17 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN STEPHENS COUNTY

AT 444 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES EAST OF ALBANY...MOVING NORTHEAST AT 41
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BRECKENRIDGE.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR NORTH CENTRAL TEXAS.

LAT...LON 3296 9895 3295 9892 3295 9886 3281 9875
      3264 9909 3265 9911 3286 9911
TIME...MOT...LOC 2144Z 247DEG 36KT 3271 9917

77/TLD

The radar

The Dyess AFB radar (KDYX), 89 km away, was scanning. The volume nearest the first event began at 21:42 UTC.

Open the radar archive at this moment

Event by event

21 hail, 11 thunderstorm wind, 7 flash flood, 1 tornado. Local standard time, as filed.

Hail, Young

When
April 17, 3:44 PM CST
Where
Young County, 2.41 mi ESE of Newcastle
Measured
0.88 in hail
Reported by
Amateur Radio
Coordinates
33.190, -98.710

Hail, Young

When
April 17, 3:57 PM CST
Where
Young County, 0.58 mi E of Loving
Measured
1.75 in hail
Property damage
$5,000
Reported by
Amateur Radio
Coordinates
33.270, -98.510

Hail, Stephens

When
April 17, 4:08 PM CST
Where
Stephens County, 0.9 mi NW of Breckenridge
Measured
0.75 in hail
Reported by
Broadcast Media
Coordinates
32.760, -98.910

Hail, Jack

When
April 17, 4:33 PM CST
Where
Jack County, 0.69 mi N of Jacksboro Muni Arpt
Measured
1.75 in hail
Property damage
$5,000
Reported by
Amateur Radio
Coordinates
33.240, -98.150

Hail, Wise

When
April 17, 5:16 PM CST
Where
Wise County, 2.41 mi ESE of Lake Bridgeport
Measured
0.88 in hail
Reported by
Amateur Radio
Coordinates
33.210, -97.830

Hail, Palo Pinto

When
April 17, 5:24 PM CST
Where
Palo Pinto County, 2.38 mi NNE of Mineral Wells
Measured
2.75 in hail
Property damage
$150,000
Reported by
Amateur Radio
Coordinates
32.830, -98.080

Baseball-size hail broke numerous windows and dented cars.

Hail, Wise

When
April 17, 5:34 PM CST
Where
Wise County, 0.9 mi SW of Alvord
Measured
1.25 in hail
Reported by
Law Enforcement
Coordinates
33.360, -97.690

Hail, Palo Pinto

When
April 17, 5:38 PM CST
Where
Palo Pinto County, 1.79 mi NW of Mineral Wells to 3.75 mi NE of (Mwl)mineral Wells A
Measured
2.5 in hail
Injuries
1 direct, 0 indirect
Property damage
$10 million
Reported by
Newspaper
Coordinates
32.816, -98.124

Tennis ball-size hail broke windows, damaged vehicles, and downed power and cable lines. The Palo Pinto General Hospital sustained about $400,000 damage to its roof. The Wal-Mart in town had every skylight broken which resulted in water damage. Mineral Wells High School sustained heavy damage to its roof and also to its new outdoor stadium and bleachers. Numerous city vehicles as well as private vehicles and residences received damage from the large hail. Car dealerships reported damage to 8,000 cars in the metroplex. Most of the damage in Palo Pinto County occurred in a west to east swath north of Highway 180. One woman was injured when she was hit in the head with a large hailstone but did not seek medical attention.

Hail, Parker

When
April 17, 6:01 PM CST
Where
Parker County, 1.74 mi E of Weatherford
Measured
1.75 in hail
Property damage
$2.0 million
Reported by
Amateur Radio
Coordinates
32.770, -97.770

Car dealerships reported damage to about 8,000 cars in the metroplex. Damage was also reported to roofs and private vehicles.

Tornado, Parker

When
April 17, 6:20 PM CST to 6:21 PM CST
Where
Parker County, 3.8 mi NE of Anneta to 3.96 mi N of Aledo
Rating
EF0
Path length
0.66 mi
Path width
40 yd
Property damage
$3,000
Reported by
Trained Spotter
Coordinates
32.757, -97.601

A storm spotter reported a brief touchdown about six to seven miles north of Aledo on Farmer Road. The tornado was on the ground for about a minute as it moved due east. Power flashes were reported in association with the tornado.

Thunderstorm Wind, Tarrant

When
April 17, 6:40 PM CST
Where
Tarrant County, 1.41 mi NE of Sansome Park Vlg to 2.65 mi E of Ftw Flying Oaks Arpt
Measured
50 kt (58 mph) estimated gust
Property damage
$20,000
Reported by
Newspaper
Coordinates
32.816, -97.435

A few trees and large limbs were blown down. An awning was torn off a gas station.

Hail, Hood

When
April 17, 6:42 PM CST
Where
Hood County, 3.27 mi NNW of Waples
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
32.520, -97.750

Hail, Parker

When
April 17, 6:49 PM CST
Where
Parker County, 5.65 mi SSE of La Junta
Measured
1 in hail
Reported by
NWS Employee
Coordinates
32.840, -97.580

Hail, Tarrant

When
April 17, 7:04 PM CST
Where
Tarrant County, River Oaks
Measured
1.75 in hail
Property damage
$10 million
Reported by
Amateur Radio
Coordinates
32.780, -97.400

Car dealerships reported damage to about 8,000 vehicles in the metroplex. Roofs of homes and private vehicles were also damaged.

Hail, Tarrant

When
April 17, 7:07 PM CST
Where
Tarrant County, 0.58 mi E of Ft Worth
Measured
1.75 in hail
Property damage
$10,000
Reported by
Amateur Radio
Coordinates
32.750, -97.340

Golfball-size hail was reported at University Drive and White Settlement Road.

Hail, Tarrant

When
April 17, 7:10 PM CST
Where
Tarrant County, 0.58 mi E of Ft Worth
Measured
1 in hail
Reported by
NWS Employee
Coordinates
32.750, -97.340

Thunderstorm Wind, Tarrant

When
April 17, 7:22 PM CST
Where
Tarrant County, 2.23 mi SW of Ft Worth Luck Arpt
Measured
52 kt (60 mph) measured gust
Reported by
Amateur Radio
Coordinates
32.580, -97.360

Thunderstorm Wind, Tarrant

When
April 17, 7:24 PM CST
Where
Tarrant County, 1 mi S of Haslet
Measured
56 kt (64 mph) measured gust
Reported by
Amateur Radio
Coordinates
32.956, -97.350

Thunderstorm Wind, Tarrant

When
April 17, 7:25 PM CST
Where
Tarrant County, Haltom City
Measured
50 kt (58 mph) estimated gust
Property damage
$25,000
Reported by
Newspaper
Coordinates
32.800, -97.270

Power lines and poles, trees, and large branches were blown down.

Thunderstorm Wind, Tarrant

When
April 17, 7:25 PM CST
Where
Tarrant County, Mansfield
Measured
65 kt (75 mph) estimated gust
Property damage
$30,000
Reported by
Newspaper
Coordinates
32.570, -97.130

Tractor-trailers and trucks were blown over on Justice Lane. Trees were also blown down across roads.

Flash Flood, Tarrant

When
April 17, 7:27 PM CST to 9:00 PM CST
Where
Tarrant County, 2.1 mi ENE of Benbrook to 1.66 mi WNW of Mara
Cause
Heavy Rain
Reported by
Amateur Radio
Coordinates
32.691, -97.416

Cars were stalled in high water at the intersection of Bryant Irvin and Interstate 20 and also on the 2700 block of West Berry Street.

Hail, Johnson

When
April 17, 7:28 PM CST
Where
Johnson County, 0.58 mi W of Burleson
Measured
1.25 in hail
Reported by
Amateur Radio
Coordinates
32.530, -97.330

Flash Flood, Tarrant

When
April 17, 7:30 PM CST to 9:00 PM CST
Where
Tarrant County, 1.44 mi NNE of Arlington to 1.77 mi N of Arlington
Cause
Heavy Rain
Reported by
Newspaper
Coordinates
32.750, -97.114

A car stalled out in high water along Cooper Street and Randol Mill Road.

Hail, Tarrant

When
April 17, 7:38 PM CST
Where
Tarrant County, 1.38 mi N of Euless
Measured
1.25 in hail
Reported by
Amateur Radio
Coordinates
32.850, -97.080

Flash Flood, Tarrant

When
April 17, 7:40 PM CST to 9:00 PM CST
Where
Tarrant County, 1.79 mi SW of Watauga to 0.98 mi NW of Haltom City
Cause
Heavy Rain
Reported by
Amateur Radio
Coordinates
32.829, -97.288

A foot of water was reported at the intersection of Meacham Boulevard and Old Denton Road.

Hail, Somervell

When
April 17, 7:45 PM CST
Where
Somervell County, 0.9 mi NW of Rainbow
Measured
1.5 in hail
Reported by
Public
Coordinates
32.280, -97.710

Flash Flood, Tarrant

When
April 17, 7:45 PM CST to 9:15 PM CST
Where
Tarrant County, Mansfield to 2.21 mi NW of Mansfield
Cause
Heavy Rain
Property damage
$30,000
Reported by
Emergency Manager
Coordinates
32.570, -97.130

Five houses were flooded in town.

Hail, Tarrant

When
April 17, 7:55 PM CST
Where
Tarrant County, 0.58 mi E of Mansfield
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
32.570, -97.120

Thunderstorm Wind, Dallas

When
April 17, 8:07 PM CST
Where
Dallas County, 4 mi NW of Cedar Hill
Measured
52 kt (60 mph) estimated gust
Reported by
NWS Employee
Coordinates
32.621, -96.999

An NWS meteorologist estimated 60 MPH winds on the north side of Joe Pool Lake.

Thunderstorm Wind, Johnson

When
April 17, 8:09 PM CST
Where
Johnson County, 4 mi SE of Cleburne
Measured
52 kt (60 mph) estimated gust
Reported by
Amateur Radio
Coordinates
32.309, -97.352

A 60 MPH wind gust was reported south of Sandflat.

Flash Flood, Dallas

When
April 17, 8:14 PM CST to 10:00 PM CST
Where
Dallas County, 1.74 mi NE of Liggett to 1.8 mi NNE of Liggett
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
32.839, -97.001

A high water rescue was required at Irving Mall.

Hail, Dallas

When
April 17, 8:31 PM CST
Where
Dallas County, 0.58 mi W of Cedar Hill
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
32.580, -96.960

Flash Flood, Dallas

When
April 17, 8:44 PM CST to 10:00 PM CST
Where
Dallas County, 3.21 mi WSW of Highland Park to 2.95 mi NE of Eagle Ford
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
32.802, -96.821

Flooding was reported at Oak Lawn Boulevard and North Stemmons Freeway.

Thunderstorm Wind, Ellis

When
April 17, 8:53 PM CST
Where
Ellis County, 0.58 mi W of Red Oak to 0.41 mi WNW of Ovilla
Measured
52 kt (60 mph) estimated gust
Reported by
Amateur Radio
Coordinates
32.520, -96.810

A 60 MPH wind gust was reported in Red Oak and Ovilla.

Hail, Collin

When
April 17, 9:01 PM CST
Where
Collin County, 1.38 mi N of Princeton
Measured
0.88 in hail
Reported by
Amateur Radio
Coordinates
33.200, -96.500

Hail, Ellis

When
April 17, 9:02 PM CST
Where
Ellis County, 0.58 mi W of Red Oak
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
32.520, -96.810

Thunderstorm Wind, Fannin

When
April 17, 9:30 PM CST
Where
Fannin County, Honey Grove
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Newspaper
Coordinates
33.580, -95.920

A 100-year-old oak tree was blown down at the Shiloh Cemetery. The tree fell on and crushed a metal pavilion.

Flash Flood, Kaufman

When
April 17, 9:50 PM CST to 11:30 PM CST
Where
Kaufman County, 0.58 mi W of Terrell to 1.62 mi E of Terrell
Cause
Heavy Rain
Reported by
Amateur Radio
Coordinates
32.730, -96.290

Several streets in Terrell were closed due to flooding.

Thunderstorm Wind, Milam

When
April 17, 11:05 PM CST
Where
Milam County, Gause
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
30.770, -96.700

A large tree was blown over a county road.

Thunderstorm Wind, Milam

When
April 17, 11:20 PM CST
Where
Milam County, 0.69 mi N of Sauer
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
30.860, -96.980

Trees were blown down across the county.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2008Every state in 2008This day in weather historyThe tornado archive for Texas, 2008Warnings in Texas, April 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 88796, 88797, 88798, 88799, 88800, 88801, 88802, 88803, 88804, 94070, 94077, 88805, 88806, 88807, 88808, 88809, 89342, 89343, 94071, 95802, 89335, 88810, 94074, 88811, 89336, 88812, 89347, 88813, 89344, 89345, 89337, 88814, 89339, 89346, 88815, 88816, 94079, 89340, 89349, 89341.